# SDR AALA20020780

- Difficulty date: May 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM STA 3845 TO 4610 BL1127LH.  REPLACE CORROSION WITH NEW ANGLE PROCURED FROM AA STOCK.
